# SDR 97ZZZX4304

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415C
- Make and model: Univar 415C
- Engine: Cont C7512
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Engine Exhaust
- Part time: 2,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE EXHAUST VALVE STUCK.  AIRCRAFT HAD BEEN RUN ON AUTO GAS.  SMOH:  625 HOURS.
